# SDR ASAA2015120314136

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,902 hours, 9,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL TEE ASSY AT BS 772.6 IS CORRODED.  ACFT GROUNDED. RECEIVED NEW FLOOR PANEL TEE ASSY, PN 146A9401-4.  INSTALLED TEE ASSY ON CUSTOMER CARD NR G618016.
